Alert archive / Texas / Small Craft Advisories in 2016
Small Craft Advisory 73, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this small craft advisory at Dec 29, 2016, 9:12 AM CST. It took effect at Dec 29, 2016, 6:00 PM CST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Dec 29, 2016, 9:12 AM CST (15:12 UTC)
- In effect from
- Dec 29, 2016, 6:00 PM CST
- Expired
- Dec 30, 2016, 9:00 AM CST
- In force
- 15 hr
- Issued by
- NWS Corpus Christi, TX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this small craft advisory went out at Dec 29, 5:54 AM CST, 3 hours 18 minutes earlier.
Area forecast discussion, Dec 29, 5:54 AM CST, 3 hours 18 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Corpus Christi TX
554 AM CST Thu Dec 29 2016
.DISCUSSION...
See Aviation discussion for 12Z TAFs.
&&
.AVIATION...
Ceilings...visibilities and winds increase through morning as the
cold front moves through, with VFR conditions expected by noon.
NE winds will diminish later this afternoon, with gusts continuing
at KCRP through part of the evening due to the NE flow. Although
VFR conditions are expected this afternoon, overall there will be
ceilings through the terminal forecast AOA 10000 feet.
&&
.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi 74 50 65 59 73 / 30 0 10 20 30
Victoria 67 44 60 53 71 / 10 0 10 40 60
Laredo 68 47 61 55 72 / 10 10 10 20 10
Alice 72 45 63 57 75 / 20 10 10 20 30
Rockport 70 49 63 59 71 / 30 0 10 30 50
Cotulla 67 44 60 52 72 / 10 10 10 30 20
Kingsville 73 47 66 59 75 / 30 10 10 20 30
Navy Corpus 73 52 65 60 72 / 40 0 10 30 30
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...Dense Fog Advisory until 9 AM CST this morning For the following
zones: Aransas...Calhoun...Kleberg...Nueces...Refugio...San
Patricio.
GM...Gale Warning until 9 PM CST this evening For the following
zones: Waters from Baffin Bay to Port Aransas from 20 to 60
NM...Waters from Port Aransas to Matagorda Ship Channel
from 20 to 60 NM.
Dense Fog Advisory until 8 AM CST this morning For the following
zones: Bays and Waterways from Baffin Bay to Port Aransas...
Bays and Waterways from Port Aransas to Port O'Connor...
Coastal waters from Baffin Bay to Port Aransas out 20 NM...
Coastal waters from Port Aransas to Matagorda Ship Channel
out 20 NM.
Small Craft Advisory until 6 PM CST this evening For the
following zones: Bays and Waterways from Baffin Bay to Port
Aransas...Bays and Waterways from Port Aransas to Port
O'Connor.
Gale Warning until 6 PM CST this evening For the following
zones: Coastal waters from Baffin Bay to Port Aransas out
20 NM...Coastal waters from Port Aransas to Matagorda Ship
Channel out 20 NM.
&&
GW/86...AVIATIONHazardous weather outlook, Dec 29, 5:44 AM CST, 3 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 544 AM CST THU DEC 29 2016 TXZ229>234-239>247-301200- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 544 AM CST THU DEC 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT A DENSE FOG ADVISORY IS IN EFFECT UNTIL 9 AM FOR THE COASTAL COUNTIES OF SOUTH TEXAS. ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED OVER THE BRUSH COUNTRY AND RIO GRANDE PLAINS...DUE TO MODERATE WIND GUSTS AND HUMIDITIES OF 20 TO 30 PERCENT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A HIGH RISK OF RIP CURRENTS ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GMZ230-235-250-255-270-275-301200- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 544 AM CST THU DEC 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A DENSE FOG ADVISORY IS IN EFFECT FOR THE BAYS AND NEARSHORE WATERS THROUGH 8 AM...WITH LINGERING DENSE FOG LIKELY OVER THE AREA BEFORE A COLD FRONT MOVES INTO THE WATERS BY 9 AM. A GALE WARNING IS IN EFFECT FOR THE NEARSHORE WATERS UNTIL 6 PM THURSDAY...AND FOR THE OFFSHORE WATERS UNTIL 9 PM THURSDAY. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE BAYS AND WATERWAYS UNTIL 6 PM. SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED LATER TONIGHT OVER THE GULF OF MEXICO AFTER THE GALE WARNINGS EXPIRE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED OVER THE NEARSHORE WATERS THROUGH EARLY FRIDAY MORNING...AND FOR THE OFFSHORE WATERS THROUGH FRIDAY AFTERNOON. SMALL CRAFT ADVISORY CONDITIONS EXPECTED MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GW/TE
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 29, 2:38 AM CST | Gale Warning | CRP | 7 hr | |
| Dec 29, 2:38 AM CST | Small Craft Advisory | CRP | 24 hr | |
| Dec 29, 4:50 AM CST | Dense Fog Advisory | CRP | Aransas, Calhoun, Kleberg, Nueces, Refugio, San Patricio | 4 hr |
| Dec 29, 9:12 AM CST | Gale Warning | CRP | 15 hr |
Nearby
Small Craft Advisories in Texas, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.